Teeth Shift Slightly After Stirrup.?

Illustration of Teeth Shift Slightly After Stirrup.?
Illustration: Teeth Shift Slightly After Stirrup.? 3.bp.blogspot.com

Hello Doctor, I want to ask about dental problems. My teeth have just been released from stirrups and are being treated using a retainer (type of plastic). But in the past 2 weeks, I didn’t use the recommended retainer. And it turns out when I use the retainer again, some parts of my teeth shift slightly so that the retainer doesn’t fit as well as my teeth like before. If I continue to force the use of retainer with my teeth ‘position slightly changed now routinely, will it be able to make my teeth position back to the way it used to be? thanks.

1 Answer:

Hello Theresiarinas,


One of the stirrup treatments is done to smooth the teeth and jaws. Stirrup is generally used for 1-3 years or according to the patient's condition. After the stirrup is removed, the dentist can provide a retainer to maintain the position of the tooth so that it does not shift back. Retainer is used for 6 months or according to dentist evaluation.


There are removable retainer pairs there are also permanent and can only be removed by a doctor. Retainer usage time and type of retainer are determined by the dentist based on each patient's condition. When given a removable retainer, it is strongly recommended that patients be disciplined in using it to prevent neat teeth from shifting back.


If your tooth's current position changes again, I suggest that you first control with your dentist so that further evaluation can be done regarding your teeth and jaw. Furthermore, the dentist can provide further treatment that is more leverage for you.


If you have been given treatment by a dentist, you should follow the dentist's advice related to the use of retainer. Don't stop using the retainer without the dentist's advice.


Hope it helps you,


Thank you

: by

Related Question

How Aminoglutetimide Treats Hypercortisolism Due To ACTH Hypersecretion?

How Aminoglutetimide Treats Hypercortisolism Due To ACTH Hypersecretion?

(1 year ago)

How aminoglutetimide treats hypercortisolism due to ACTH hypersecretion... Read more

How To Deal With Pimples And Oily Face?

How To Deal With Pimples And Oily Face?

(12 months ago)

Hello, my name is Fikra, 14 years old … I have problems with acne … I have more zits on my face … is there a medicine or a way to get rid of my problems?... Read more

Blurred Vision After Using Drugs To Treat Herpes In The Eye?

Blurred Vision After Using Drugs To Treat Herpes In The Eye?

(1 year ago)

Hello, I want to ask, I have skin disease (Herpes) near my face and it continues to spread to my eyes, then I go to the eye doctor for medicine, then the doctor says this is herpes... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *